# SDR AALA201802079005

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 65,957 hours, 8,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 EXIT SIGN LENS MISSING.  INSTALLED THE LENS AND SECURED THE SIGN. OK FOR SERVICE.
